| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the act button was not always responsive.The customer stated that the insulin pump had diminished battery life for a week and crack in casing at battery compartment.The customer also stated that the insulin pump¿s screen was scratched but it did not impaired visibility.Customer declined troubleshooting.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.